# SDR AALA20090520TUL08

- Difficulty date: May 2, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 58,382 hours, 20,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN FITTING BODY LINE 0 STATION 1686.  INSTALLED NEW TIE DOWN FITTING PER SRM 51-10-02.
